# SDR AALA202210038317

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737823
- Aircraft serial: 44482
- Aircraft time: 4,581 hours, 1,791 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 3640838120
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT ABOVE FL200 SUSTAINED ENGINE 2 VIBRATIONS GREATER THAN 4.0 MAX; APPROXIMATELY 4.3 ON DESCENT; WITH POWER AT IDLE NOTICEABLE AIRFRAME VIBRATIONS. ENGINE INDICATION NORMAL. FLIGHT RETURNED TO MIA, LANDING SAFELY. REPLACED ENGINE #2 CENTER FRAME ACCELEROMETER (AALA202210039221) PER AMM 77-31-06. ACCOMPLISHED SATISFACTORY OIL DEBRIS MONITORING SYSTEM INSPECTION PER AMM 79-00-00-210-804-G00. ACCOMPLISHED SATISFACTORY SCAVENGE SCREEN PLUG INSPECTION PER AMM 79-21-04-211-801-G00. REPLACED ENGINE #2 ELECTRONIC ENGINE CONTROL (EEC) ELECTRICAL HARNESS (AALA202210038317) PER AMM 73-22-01-401. ACCOMPLISHED SATISFACTORY EEC ELECTRICAL HARNESS INSTALLATION TEST PER AMM 71-00-00-800-804-G00. ACCOMPLISHED SATISFACTORY VIBRATION AND POWER ASSURANCE RUNS PER AMM 71-00-00.
